Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Schauder bases in spaces of differentiable functions


Author: Steven Schonefeld
Journal: Bull. Amer. Math. Soc. 75 (1969), 586-590
DOI: https://doi.org/10.1090/S0002-9904-1969-12249-4
MathSciNet review: 0244753
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Banach, Théorie des opérations linéaires, Monografie Mat., PWN, Warsaw, 1932; reprint, Chelsea, New York, 1955. MR 71726
  • 2. P. L. Butzer, On two-dimensional Bernstein polynomials, Canad. J. Math 5 (1953), 107-113. MR 52573
  • 3. Z. Ciesielski, Properties of the orthonormal Franklin system. II, Studia Math. 27 (1966), 289-323. MR 203349
  • 4. M. M. Day, Normed linear spaces, Academic Press, New York, 1962. MR 145316
  • 5. B. R. Gelbaum and J. Gil de Lamadrid, Bases of tensor products of Banach spaces, Pacific J. Math 11 (1961), 1281-1286. MR 147881
  • 6. M. Kreĭn, D. Milman and M. Rutman, A note on bases in Banach spaces, Comm. Inst. Sci. Math. Mec. Univ. Kharkoff [Zapiski Inst. Mat. Mec.] (4) 16 (1940), 106-110. MR 4709
  • 7. Z. Semadeni, Product Schauder bases and approximation with nodes in spaces of continuous functions, Bull. Acad. Polon. Sci. 11 (1963), 387-391. MR 154110


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12249-4

American Mathematical Society